Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 02:48:14 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639361
  • Total Topics: 48532
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: very tired  (Read 2001 times)

0 Members and 1 Guest are viewing this topic.

Offline newbie05

  • Member
  • Posts: 23
very tired
« on: April 22, 2009, 08:05:07 PM »
What makes us so tired? 2 weeks on Atripla. Come home from work and fall asleep. I am not sure if it is the Atripla, or if I have become a lazy 48 year old?? Does anyone else get so tired that they sleep after work until the next morning when they get up for work again? If so, what helps?

Offline justaguy

  • Member
  • Posts: 83
Re: very tired
« Reply #1 on: April 22, 2009, 10:03:54 PM »
I started Atripla last Friday night, and I've noticed around 1pm every day since, I get very tired.  In fact, it was so bad today I came home early and took a 2 hour nap.  I'm hoping it's a temporary side effect that I will get used to.  Perhaps our bodies are adjusting to the medication?
Estimated infection: 3/2008
Tested HIV positive: 3/31/2009
CD4 136/unknown %/VL 150,000: 4/6/2009
Started Atripla 4/17/2009
CD4 255/19%/VL 409 5/27/2009
CD4 247/??/VL 161 6/27/2009
CD4 257/21%/VL 60 7/22/2009
CD4 352/22%/VL Undetectable 10/21/2009
CD4 490/27%/VL Undetectable 2/15/2010
CD4 397/?/VL Undetectable 7/2/2010

Offline lonewolf

  • Member
  • Posts: 96
Re: very tired
« Reply #2 on: April 23, 2009, 12:38:44 AM »
On Atripla here too for the past 3 months,  my first HIV meds, and still tired, etc.  My Dr told me it is a normal thing with HIV as well as being on meds.   He said our bodies are adjusting, and as we gain strength,  our bodies are trying to take over again.  I am retired,  so don't mind a nap each day,  but I am sure it is hard getting up each day for a long day at work.   My other side effects continue, including the morning "hangover headache"   and diarrhea, and the major rash is gone,  but still having rash problems on arms,  chest,  shoulders and face and neck.... Will talk to Dr next week during visit to see what to do.
"To all within the sound of my voice, I appeal: Learn with me the lessons of history and of grace, so my children will not be afraid to say the word “AIDS” when I am gone. Then, their children and yours may not need to whisper it at all."  Mary Fisher

Offline Structure310

  • Member
  • Posts: 25
Re: very tired
« Reply #3 on: April 23, 2009, 03:26:24 PM »
I'm tired in the mornings, but that was normal with me.  Been on Atripla for a little over a week and I have more strength when it comes to my weight training.  The fatigue I do feel is in my legs.  I used to want to sleep all day on week 1, due to the dizziness, which could be confused with being tired.  I'm feeling a lot better week 2 however, and not so tired. 

Offline dixieman

  • Member
  • Posts: 889
Re: very tired
« Reply #4 on: April 23, 2009, 04:42:20 PM »
I'm 48 and on atripla and I go from 6am til 12 midnight 5 days a week... yessie I'm tired also but, if I have to get some things done... I buy the energy 5 hours booster drinks... but, watchout the next day you'll feel drained... I also do coffee enemas... for that extra energy... other than that... I exercise but, I do tire easier than I use to... but, I think alot of its my age...

Offline newbie05

  • Member
  • Posts: 23
Re: very tired
« Reply #5 on: April 23, 2009, 07:47:28 PM »
Thanks to all of you who replied! I guess a rebound of exercising that I used to do might help me. :)) On that note, I'll talke my meds and go to bed. By the way, you all don't know how nice it is to chat with others going through what I am!

Offline Tempeboy

  • Member
  • Posts: 358
  • Like St Francis of Assisi I am wedded to Poverty
Re: very tired
« Reply #6 on: April 23, 2009, 08:09:50 PM »
Hey Newbie,

The Efavirenz in Atripla can and does cause fatigue, as well as a host of other side effects.  People who change this drug for another almost universally report a drastic improvement in their symptoms.  Are you able to speak to your doctor about this?

cheers
Roughly roundabout somewhere in the eighteenth or nineteenth century, Sodomite begat Homosexual out of moral, medical and legal models, bequeathing him Identity, who inbred with Nuclear Family and Industrialism to spawn Homophobia.

Dean Kiley

Offline newbie05

  • Member
  • Posts: 23
Re: very tired
« Reply #7 on: April 23, 2009, 09:25:26 PM »
I will see Dr. soon. I plan to discuss the issue. It is strange that I have not had even 1 side effect from Atripla. I read a lot of what others go through. I am anxious to hear from my dr. when my first round of labs need to be since starting meds.

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: very tired
« Reply #8 on: April 24, 2009, 09:02:58 AM »
Newbie -- before you switch meds because of fatigue from Sustiva, I'd strongly advise giving it a bit more time first.  Many of this drug's side effects are short-term, and clear up for lots of folks.  Some don't, and then I'd advise asking your doc about other options. 

You just won't know if the fatigue is a short-term or long-term side effect for you until you give it at little more time.

Offline newbie05

  • Member
  • Posts: 23
Re: very tired
« Reply #9 on: April 24, 2009, 06:32:29 PM »
Thanks.  Atripla is my choice....I couldn't imagine anything easier. :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.